# SDR UALA2009122904045

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 31,924 hours, 13,406 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Reads Low
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY ACCUMULATOR CYLINDER PRESSURE LOW.  SERVICED ACCUMULATOR.
